# SDR HEEA082482

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,569 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 7625101102110
- Part serial: 1958
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR EMERGENCY FLOAT BAG LEAKING.
